# SDR AALA20121129006

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 69,350 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD OVERWING EXIT SIGN RETAINER IS BROKEN.  REMOVED AND REPLACED RIGHT SIDE FORWARD OVERWING EXIT SIGN.  OPS CHECK NORMAL.
